# SDR DALA1156830909

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 63,377 hours, 49,356 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, FOUND DAMAGE TO AFT PRESSURE BULKHEAD TEE, CUT AND REMOVED SECTION OF ANGLE.  REPAIRED IAW ERA 496732-14.
